# SDR CA130117003

- Difficulty date: January 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 400A
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI AFTER NORMAL ENGINE START THE NR 1 ENGINE SHUTDOWN ON ITS OWN. BEFORE SECOND ENGINE START ATTEMPT,  EXECUTED A SHUTDOWN AND START CHECKLIST, BUT THE NR 1 ENGINE N2 NEVER WENT ABOVE 41 PERCENT.
